MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD +3 HMRL BRG; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD +3 HMRL BRG; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product code: phx.Concomitant products: 115310 comp rvrs shldr glnsp std 36mm 870560; 010000589 comp rvrs 25mm bsplt ha+adptr 241790; 12-113556 compr 6mm hum fract stem pps 456480; 115375 comp rvs tray +5mm co 44mm 018900.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 01418, 0001825034 - 2021 - 01420 , 0001825034 - 2021 - 01422 , 0001825034 - 2021 - 01424.
 
Event or Problem Description
It was reported that patient underwent left comprehensive reverse shoulder procedure.The patient underwent a revision procedure three years later due to pain.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed by review of medical records.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARCOM XL 44-36 STD +3 HMRL BRG
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11800933
Report Number0001825034-2021-01423
Device Sequence Number3535082
Product Code PHX
UDI-Device Identifier00880304475434
UDI-Public(01)00880304475434(17)230228(10)096260
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberN/A
Device Catalogue NumberXL-115364
Device Lot Number096260
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;